MathSciNet Relay Station
MathSciNet bibliographic data
MR2373268 30E05 (30D50 30D55 46E15)
Hartmann, Andreas Interpolation and harmonic majorants in big Hardy-Orlicz spaces. J. Anal. Math. 103 (2007), 197–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement